Improvements on generalized hamming weights of some trace codes


GÜNERİ C., Ozbudak F.

DESIGNS CODES AND CRYPTOGRAPHY, vol.39, no.2, pp.215-231, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 39 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1007/s10623-005-3394-0
  • Title of Journal : DESIGNS CODES AND CRYPTOGRAPHY
  • Page Numbers: pp.215-231
  • Keywords: trace codes, cyclic codes, divisibility, generalized Hamming weights, algebraic function field, FINITE-FIELDS, EXTENSIONS

Abstract

We obtain improved bounds for the generalized Hamming weights of some trace codes which include a large class of cyclic codes over any finite field. In particular, we improve the corresponding bounds of Stichtenoth and Voss [8] using various methods altogether.